# SDR 97ZZZX1230

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8198P
- Make and model: Piper PA-28-181
- Aircraft serial: 288090295
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Part number: 6531904
- Condition: Ears Broken
- Location: Gear Leg
- Part time: 3,703 hours
- Component: 3564405
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE LINK MOUNTING GEARS BROKE ON LANDING GEAR.  ONE LINK MOUNT HAD EVIDENCE OF PRIOR CRACKS.  BROKEN TAB HAD A DARK AREA.
